# SDR 9719509926

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 2710 · Aileron Control System
- Part: Control Sector
- Condition: Loose
- Location: Aileron Contl
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON CONTROL WHEEL HAD TO BE ROTATED 10 DEGREES BEFORE AILERON MOVEMENT.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOTH AILERON LATERAL CONTROL SECTORS LOOSE ON SHAFT.  REPLACED LEFT AND RIGHT MIXER INPUT DRUMS, SHAFTS AND CONTROL DRUMS, OPERATIONAL CHECK NORMAL.
